# SDR IPXA2023102544542

- Difficulty date: October 25, 2023
- Submitted: October 25, 2023
- Operation: Air carrier
- Aircraft: N610UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64256
- Aircraft time: 20,888 hours, 3,107 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

**SDR FILED OPEN**L1 DOOR OUTSIDE HANDLE DID NOT FULLY RETRACT BUT DOOR SHOWED AS CLOSED DEFERRED DAMAGE PER SREO EO-88537.
